# SDR IPXA2014120885018

- Difficulty date: December 5, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Condition: Binding
- Location: Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S AND F/O`S WINDOWS OPERATE NORMALLY.  LEVER REQUIRES MORE FORCE THAN USUAL., LATCH HANDLE TO BE 10 LBS. TRANSFERRED TO DMI 542707 IAW MM 56-11-02-715-20.  ADJUSTED LOWER CLEVIS AND UPPER COUTERING ROLLER BRACLET ACHEIVED 6 LBS OF PULL LATCH BREAKOUT BUT STILL SEEMS STIFF WHEN GOING TO UNLATCH POSITION WC 1400508 MADE ABOVE ADJUSTMENT IAW AMM 56-11-02-829-001, PARA 2.
